# SDR 98ZZZX2269

- Difficulty date: May 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amtr WAGARO
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Manifold
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- Nature of condition: R, B
- Precautionary procedure: A

## Discrepancy

LEFT EXHAUST MANIFOLD BROKE LEAVING POWER LOSS AND SMOKE IN COCKPIT.  PILOT ASSUMED ENGINE FIRE.  PILOT TURNED OFF ELECTRICAL, THEN FUEL WHILE MAKING GRADUAL TURN TO NORTH.  PILOT SELECTED AN UNCUT WHEAT FIELD TO LAND WITH NO POWER.  THREE-POINT STALL LANDING MADE.  GREEN WHEAT GRASS FOULED LANDING GEAR AND PLANE GENTLY OVERTURNED IN TALL WHEAT GRASS.  RECOMMEND REPLACEMENT OF EXHAUST WITH STAINLESS STEEL CUSTOM PART WHICH CAME WITH ENGINE.  NO SERIAL NUMBERS FOUND OR MANUFACTURER ON THIS EXHAUST OR OTHER UNDAMAGED ONE.
